MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL RETROREAMER (6-12MM); CANNULATED SURGICAL DRILL, SINGLE-USE

MEDOS INTERNATIONAL SARL RETROREAMER (6-12MM); CANNULATED SURGICAL DRILL, SINGLE-USE
Model Number 232000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed after the review of a clinical study report: evaluation of healthcare outcomes of patients undergoing arthroscopic acl reconstruction using depuy synthes acl disposables kit or twistr¿ retrograde reamer.Soft tissue injury and infection had been identified as the reported complication as per icd 9 & 10 categorization experienced by the following with corresponding intervention: twistr retrograde reamer prod.# (b)(4).2 unknown patients required revision surgery within 90 days of their primary procedure.
 
Additional Manufacturer Narrative
(510k): this report is for an unknown implant.Part and lot number are unknown.Without the specific part number; the udi number, 510-k number and manufacturing site name are unknown.The lot number was unknown; therefore, the expiration date and manufacture date were unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Device evaluated by mfr: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through a journal article review.The journal article review indicated depuy (b)(4) product failure(s).It is unknown if complaints derived from this journal article were previously reported and documented in the depuy mitek complaint system at the time of occurrence as no product code/lot number information was provided to perform the search.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported problem.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes (b)(4) will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.

Brand Name
RETROREAMER (6-12MM)
Common Device Name
CANNULATED SURGICAL DRILL, SINGLE-USE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
8472871282
MDR Report Key14014523
Report Number1221934-2022-01079
Device Sequence Number6274482
Product Code HTO
UDI-Device Identifier10886705025626
UDI-Public10886705025626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number232000
Device Catalogue Number232000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown